RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1996, Volume 60, Issue 6, Pages 946–949 (Mi mz1916)  

Brief Communications

Families of reducible algebraic varieties

I. R. Shafarevich

Steklov Mathematical Institute, Russian Academy of Sciences

DOI: https://doi.org/10.4213/mzm1916

Full text: PDF file (252 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 1996, 60:6, 717–720

Bibliographic databases:

Received: 14.08.1996

Citation: I. R. Shafarevich, “Families of reducible algebraic varieties”, Mat. Zametki, 60:6 (1996), 946–949; Math. Notes, 60:6 (1996), 717–720

Citation in format AMSBIB
\Bibitem{Sha96}
\by I.~R.~Shafarevich
\paper Families of reducible algebraic varieties
\jour Mat. Zametki
\yr 1996
\vol 60
\issue 6
\pages 946--949
\mathnet{http://mi.mathnet.ru/mz1916}
\crossref{https://doi.org/10.4213/mzm1916}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1619946}
\zmath{https://zbmath.org/?q=an:0938.14026}
\elib{http://elibrary.ru/item.asp?id=13222194}
\transl
\jour Math. Notes
\yr 1996
\vol 60
\issue 6
\pages 717--720
\crossref{https://doi.org/10.1007/BF02305169}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1996WZ03000039}


Linking options:
  • http://mi.mathnet.ru/eng/mz1916
  • https://doi.org/10.4213/mzm1916
  • http://mi.mathnet.ru/eng/mz/v60/i6/p946

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:355
    Full text:97
    References:39
    First page:4

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019